Multiple calvarial defects in lmx1b mutant mice

Chen, HX, Ovchinnikov, D, Pressman, CL, Aulehla, A, Lun, Y and Johnson, RL (1998) Multiple calvarial defects in lmx1b mutant mice. Developmental Genetics, 22 4: 314-320. doi:10.1002/(SICI)1520-6408(1998)22:4<314::AID-DVG2>3.0.CO;2-9

Author Chen, HX
Ovchinnikov, D
Pressman, CL
Aulehla, A
Lun, Y
Johnson, RL
Title Multiple calvarial defects in lmx1b mutant mice
Journal name Developmental Genetics   Check publisher's open access policy
ISSN 0192-253X
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1002/(SICI)1520-6408(1998)22:4<314::AID-DVG2>3.0.CO;2-9
Volume 22
Issue 4
Start page 314
End page 320
Total pages 7
Language eng
Keyword calvarial defects
embryonic development
Osseous Obliteration
Int-1 Protooncogene
Tissue Interactions
Cranial Sutures
Vertebrate Limb
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 36 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 30 Aug 2014, 04:22:17 EST by System User